# SDR CALA9700156

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME SHEAR TIE CORRODED AT STA 987, STRINGER 23 TO 24.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 51-30-2.
